# SDR DHL2003740005

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN ENTRY DOOR HARD TO CLOSE.  FOUND DOOR TO BE BINDING ON WARNING STRAP DUE TO INCORRECT INSTALLATION OF STRAP.  INSTALLED STRAP IAW B-727 M/M 52-11-01.  OPS CHECK OF FORWARD ENTRY DOOR IAW B-727 M/M 52-11-01.
